CONTACT: +91-9711224068
International Journal of Mosquito Research
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
NAAS Rating: 4.81 NEW
International Journal of Mosquito Research
Vol. 2, Issue 3, Part B (2015)

Studies on seasonal abundance & molecular characterization of Anopheles subpictus and Anopheles vagus based on ITS2 sequence variability

Author(s): Satarupa Paul, Amit Chattopadhyay, Pranab Kumar Banerjee
Abstract: A systematic survey was conducted to know the seasonal abundance as well as morphological variation in Anopheles mosquito from Dec2013-Nov2014 in Mogra in Hooghly district West Bengal. Morphological variation and molecular characterization of An. subpictus and An. vagus have been studied in that above mentioned areas. It has been observed they are closely related on the basis of GC content, repeat sequence and restriction sites but the inter- specific variation in ITS2 length is well marked between An.subpictus and An.vagus.
Pages: 131-135  |  879 Views  3 Downloads
How to cite this article:
Satarupa Paul, Amit Chattopadhyay, Pranab Kumar Banerjee. Studies on seasonal abundance & molecular characterization of Anopheles subpictus and Anopheles vagus based on ITS2 sequence variability. International Journal of Mosquito Research. 2015; 2(3): 131-135.
Call for book chapter
Journals List Click Here Research Journals Research Journals